# SDR 96FDEA00855

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERIOR SKIN BS 450 BETWEEN STR 15 AND 16R.  REPAIRED DENT AT BS 450 BETWEEN STR 15 AND 16R PER FEDEX SRM 53-30-03.
